# SDR CA130620009

- Difficulty date: June 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 1 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BVO33001248
- Condition: Burned
- Location: Light
- Part time: 34,963 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) A FEW MINUTES AFTER TAKING OFF, THE CABIN CREW MEMBER INFORMED THE FLIGHT CREW THAT THERE WAS A BURNING ODOR AND THAT SHE WAS GOING TO CHECK THE CABIN.  AFTER LEVELING OFF AT FL 80, WE TURNED OFF THE SEATBELT SIGN AND WHEN SHE WAS READY TO START THE SERVICE SHE SAW THAT THERE WAS SMOKE COMING FROM THE OVERHEAD BINS.  SHE IMMEDIATELY INFORMED US ABOUT THE SMOKE AND ALSO THAT SHE WAS GOING TO USE THE FIRE EXTINGUISHER. CREW RETURNED TO BASE.  DURING THE DESCENT AND APPROACH THE CABIN CREW MEMBER INFORMED FLIGHT CREW THAT SHE SUCCESSFULLY DEPLOYED THE SECOND EXTINGUISHER AND THAT THERE WAS NO SOURCE OF SMOKE ANYMORE.  THE FLIGHT CONTINUED AND LANDED NORMALLY WITHOUT ANY FURTHER INCIDENT.  AFTER DISEMBARKATION WE TRACED THE SOURCE OF SMOKE TO BE ONE OF THE OVERHEAD LIGHT`S CONDUCTOR.  AFTER INVESTIGATION, 1 CEILING LAMP HOLDER FOUND DAMAGED DUE TO ARCING.  NO OTHER DAMAGE OBSERVED. DAMAGED CEILING LAMP HOLDER AND USED PORTABLE FIRE EXTINGUISHER BOTTLES REPLACED.
